Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The serial test for linear congruential pseudo-random numbers


Author: Harald Niederreiter
Journal: Bull. Amer. Math. Soc. 84 (1978), 273-274
MSC (1970): Primary 65C10; Secondary 10K05, 68A55
MathSciNet review: 0458791
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 65C10, 10K05, 68A55

Retrieve articles in all journals with MSC (1970): 65C10, 10K05, 68A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14472-3
PII: S 0002-9904(1978)14472-3